Retraction notice to "Global estimates for the jacobians of orientation preserving mappings" [Comput. Math. Appl. 50 (2005) 707-718] (DOI:10.1016/j.camwa.2005.04.014)

T. Iwaniec, Shushen Ding

Research output: Contribution to journalComment/Debate/Erratumpeer-review

Original languageEnglish (US)
Pages (from-to)2779
Number of pages1
JournalComputers and Mathematics with Applications
Issue number10
StatePublished - Nov 2008

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

Cite this